MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number N164
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) reached explant earlier than expected.Engineering analysis determined that this device did not declare low voltage fault, however device was depleting in a manner consistent with the lv capacitors advisory.In addition, the device hardware is not detecting the loss of battery energy and with this the battery status indicators were not reflecting the depletion condition and were inaccurate.Hence, should not be relied upon to determined the depletion status of this device.To date, the device remains in service.No adverse patient effects reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INCEPTA CRT-D
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key13461916
Report Number2124215-2022-03601
Device Sequence Number17692114
Product Code LWP
UDI-Device Identifier00802526481031
UDI-Public00802526481031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/08/2014
Device Model NumberN164
Device Catalogue NumberN164
Device Lot Number102264
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2021
Initial Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale